Opuscula Math. 28, no. 2 (2008), 129-136
Application of Chebyshev and trigonometric polynomials to the approximation of a solution of a singular integral equation with a multiplicative Cauchy kernel in the half-plane
Abstract. In this article Chebyshev and trigonometric polynomials are used to construct an approximate solution of a singular integral equation with a multiplicative Cauchy kernel in the half-plane.
Keywords: singular integral equation, Cauchy kernel, multiplicative kernel, approximate solution, Chebyshev polynomials, trigonometric polynomials.
Mathematics Subject Classification: 45E05, 45L05, 65R20.
- Received: 2007-07-24.
- Revised: 2007-10-30.
- Accepted: 2007-11-11.